# SDR SIMA200207402

- Difficulty date: March 15, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 32448716
- Part serial: B600234
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 14,653 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CLIMB-OUT, THE NR 2 ENGINE TQ FLUCTUATED UP TO 117 PERCENT.  ALL OTHER PARAMETERS FOLLOWED THE TQ.  THE CREW COULD NOT CONTROL THE TQ SO ENGINE WAS SHUT DOWN IN FLIGHT.  EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO AIRPORT SAFELY WITH NO OTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE EEC, HMU, AND THE FUEL PUMP IAW ATR MM.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
